# SDR AALA971828

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10617838
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT CHECK, AFT GALLEY DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED AFT GALLEY DOOR EMERGENCY EXIT SIGN.  PRECAUTIONARY REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
